MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; MDLR CNLTD TRIDRV DRVR

EXACTECH, INC. EQUINOXE; MDLR CNLTD TRIDRV DRVR
Catalog Number 315-25-00
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pending evaluation.
 
Event or Problem Description
As reported, during a procedure, the tri drive spring became jammed when switching in between reamer sizes.In an effort to ¿unjam¿ the tri drive the spring is no longer connected to the instrument.The patient was checked for debris, confirmed with surgical staff and continued on with the delay to the joint replacement.No one was harmed and the patient is last known to be in stable condition.Device to be returned.
 
Additional Manufacturer Narrative
Section h10: h3: the disassembled tri-driver reported was likely the result of the retaining ring responsible for maintaining assembly of the sleeve on the tre-driver shaft becoming deformed as a result of obstruction of the tri-driver while reaming.Section h11: the following sections have corrected information: h4: lot number: 259375026.

Brand Name
EQUINOXE
Common Device Name
MDLR CNLTD TRIDRV DRVR
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key12258535
Report Number1038671-2021-00366
Device Sequence Number19730365
Product Code LXH
UDI-Device Identifier10885862085313
UDI-Public10885862085313
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number315-25-00
Device Lot Number259375026
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/13/2021
Supplement Date Received by Manufacturer07/26/2021
Initial Report FDA Received Date08/02/2021
Supplement Report FDA Received Date08/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;